# SDR MASA2012030534529

- Difficulty date: March 4, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 30,518 hours, 31,992 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Burst
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP REQUIRES REMOVE & REPLACE DUE TO TIRE BURST DAMAGE. R2 LEFT I/B FLAP ASSY OPS CHECK OK AND RE-RIG LEFT I/B FLAP ACTUATORS.
